Asymptotic expansions of certain $q$-series and a formula of Ramanujan for specific values of the Riemann zeta function

Volume 107 / 2003

Masanori Katsurada Acta Arithmetica 107 (2003), 269-298 MSC: Primary 11M35; Secondary 11P82. DOI: 10.4064/aa107-3-5

Authors

  • Masanori KatsuradaMathematics, Hiyoshi Campus
    Keio University
    Hiyoshi 4-1-1, Kuohoku-ku
    Yokohama 223-8521, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image